Please use this identifier to cite or link to this item:
Title: The eigenfunction expansion method in multi-factor quadratic term structure models
Authors: Boyarchenko, N
Levendorskiǐ, S
Levendorskiǐ, S
First Published: Oct-2007
Citation: MATHEMATICAL FINANCE, 2007, 17 (4), pp. 503-539
DOI Link: 10.1111/j.1467-9965.2007.00314.x
ISSN: 0960-1627
eISSN: 1467-9965
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.